# SDR SWAA2014081530905

- Difficulty date: August 7, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 36,012 hours, 21,148 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WW VERTICAL PRESS WEB CRACKED AT BS 663, LBL 35.  REPAIRED WEB IAW SRM.
